# SDR AALA990050

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59390745501
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ORD - FLT 1556 - EN ROUTE LAS-ORD, AFTER BRINGING HYDRAULIC PUMPS TO OFF AND LOW, THE LEFT GEAR INDICATION RED LIGHT ILLUMINATED.  LIGHT WENT OUT AND STAYED OUT AFTER RECYCLING HYDRAULIC PUMPS TO HIGH AND THEN TO LOW.  LIGHT STAYED OUT FOR REMAINDER OF FLIGHT.  LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT GEAR DOOR ACTUATOR.  ACCOMPLISHED LEAK CHECKS AND CHECKED AND ADJUSTED LEFT MAIN GEAR UP AND LATCHED PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
